# SDR FOTR2019813815

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 651751738
- Condition: Cracked
- Location: Torque Box
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF AFT AIRSTAR TORQUE BOX UPPER CORD IS CRACKED AT AIRSTAIR ACTUATOR FITTING.  REMOVED UPPER CHORD FROM RT SIDE AFT AIRSTAIR TORQUE BOX STA BS 1263 IAW 51-30-2. INSTALLED NEW ANGLE, PN 65-17517-38. PO NR 20198118 IAW SRM 51-30-2 & SB 53-0129, REV 5.
